Benylin Cold & Flu Max Strength Capsules 16

Benylin Cold & Flu Max Strength Capsules 16

Stimulant, decongestant and paracetamol all in one More Details
£4.68
SKU Code: CC030
In Stock
Your Local Pharmacy Online
  • Description
  • Ingredients
  • Warnings
  • Delivery

Description

Relieves the symptoms of colds and flu, including headaches, fever, nasal congestion, sore throat, fatigue and drowsiness, aches and pains.

Benylin Cold & Flu Max Strength capsules contain paracetamol, an analgesic and antipyretic to relieve pain and fever; caffeine, a stimulant to help combat the tiredness associated with a cold and to help increase the pain relief; and phenylephrine, a decongestant to relieve nasal congestion.

How to take Benylin Cold & Flu Max Strength Capsules

Adults, the elderly and children aged 16 years and over

TWO capsules every 4 hours, up to a maximum of 8 capsules in 24 hours. Leave 4-6 hours between doses. Patients should not use for longer than 3 days without consulting a doctor.

Children under the age of 16 years 

Not recommended 

If you have any further questions about this product call our Browns Online Professional Pharmacist on 02476 364 586

Ingredients

Red/yellow capsule containing 500 mg Paracetamol, and 6.1 mg Phenylephrine HCl and 25 mg Caffeine.

Warnings

Avoid use in children under 16 years; hypersensitivity, severe coronary heart disease and cardiovascular disorders, hypertension, hyperthyroidism, history of peptic ulcer. Within two weeks of taking or stopping MAOIs. Caution in severe renal or severe hepatic impairment, Raynaud’s phenomenon and diabetes mellitus. Should not be taken alongside other paracetamol containing products. Possible Interactions: metoclopramide, domperidone, cholestyramine, monoamine oxidase inhibitors (including moclobemide), sympathomimetic amines, beta-blockers and other antihypertensives (including debrisoquine, guanethidine, reserpine, methyldopa), tricyclic antidepressants, digoxin and cardiac glycosides, ergot alkaloids, warfarin and other coumarins, vasodilators and drugs which induce hepatic microsomal enzymes

Delivery

Standard Delivery

  • Free Delivery on all orders over £35.00
  • Orders below £35.00 are at charged at just £3.99
  • Delivery is within 2-3 days via Royal Mail 1st Class post.

Express Delivery (UK Mainland)

  • Next Day Delivery will cost £5.99
  • Cut off for Next Day is 2pm (Mon-Fri)
  • Orders placed after 2pm Mon-Fri will be dispatched the next working day.

 

You may also like

Little Lamb 'Ptimouton' Plush Comforter by Les Bebes D'Elysea

Super soft Little Lamb plush comforter with elasticated bottom in a tulle bag

£14.99
More Info

Cotton Buds 100

100% pure cotton to clean between toes, fingers and skin creases

£1.25
More Info

Festive Christmas Socks

Choose from our choice of Christmas socks from elves so snowmen.

£2.99

Forceval Capsules

Multivitamin and mineral capsule

from £8.64